# SDR C2XA05RI008

- Difficulty date: May 25, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 16,863 hours, 15,207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED THAT THE NOSE LANDING GEAR WOULD NOT RETRACT AND A LANDING GEAR DISAGREE MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT FERRIED TO RIC WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED MULTIPLE LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL CHECKS.  THE LANDING GEAR OPERATIONALLY CHECKED GOOD WITHOUT ANY FAULTS BEING NOTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  AIRCRAFT HOURS 16863 CYCLES 15207.
